A 29-year-old female asked:
Disclaimer

does accutane cause menstruation delays or other related abnormalities?taking 30 mg daily for past 3months.age 29.nt pregnant n not taking birth pills

1 doctor answer
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
Accutane: Accutane can delay menses. It is also a teratogen- can cause serious birth defects. In the US, patients on accutane are often put on birth control to prevent pregnancy. Make sure you are on a reliable form of birth control if you decide to become sexually active while on accutane.
Answered on Apr 1, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old male asked:
Dr. Olga Sarkodie
30 years experience Obstetrics and Gynecology
Not always.: But it can be pregnancy. Birth control pills are reliable when taken appropriately and not interact with some other medications that can affect their ... Read More
A 28-year-old female asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Yes: As your body readjusts to its wn rhythm and balance ther could be a delay in getting pregnant. Acupuncture can help your body re- balance faster. Good ... Read More
A female asked:
Dr. SG Erman
Dr. SG Erman answered
34 years experience Family Medicine
Wait: As long as you a sure you are not pregnant, a delayed starting of your period after a pregnancy is not unusual, especially if you are breastfeeding. 3 ... Read More
2
2 thanks
A female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Yes: The mixture may lead to heavier bleeding when you stop! Hope this is helpful Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month